# SDR DHL2006801542

- Difficulty date: April 12, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 55
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT REPAIR ON LT FWD FS 55.000 L-26L FOR COMPLIANCE.  INSPECTED AREA FOUND REPAIR DOUBLER WAS NOT ACCORDING TO SRM.  PERFORMED MAJ REPAIR IAW FAA FORM 8110-3 DATED 04-06-06, EO# AST060330 DATED 03-24-06.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-20D. CUT OUT DAMAGED SECTION IAW EO# AST060330. NDT INSPECTED IAW DC8 NDT SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER (AL7075T6 0.071") AND 2 INTERNAL FINGER DOUBLER (AL7075T6 0.040") IAW EO# AST060330.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST060330, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REMOVED REPAIR CLASS III AND INSTALLED REPAIR CLASS
